Computing Publications

Publications Home » Policy Hierarchies for Distribute...

Policy Hierarchies for Distributed Systems Management

Morris Sloman, Jonathan Moffett

Journal Article
Journal on Selected Areas in Communications
Volume 11
Issue 9
pp.1404–1414
December, 1993
IEEE
Postscript of full publication (122 kilobytes)
(need help viewing Postscript files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.